Alert archive / New Jersey / Small Craft Advisories in 2016

Small Craft Advisory 12, NWS Philadelphia/Mount Holly

January 30, 2016

NWS Philadelphia/Mount Holly issued this small craft advisory at Jan 30, 2016, 12:44 AM EST. It took effect at Jan 30, 2016, 1:00 AM EST. It was in force for 6 hr.

The area

The counties it named.

The facts

Issued
Jan 30, 2016, 12:44 AM EST (05:44 UTC)
In effect from
Jan 30, 2016, 1:00 AM EST
Expired
Jan 30, 2016, 6:31 AM EST
In force
6 hr
Issued by
NWS Philadelphia/Mount Holly

The text

As transmitted.

907 
WHUS71 KPHI 300544
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1244 AM EST SAT JAN 30 2016

ANZ430-431-450>455-301200-
/O.CAN.KPHI.GL.W.0008.000000T0000Z-160130T0600Z/
/O.NEW.KPHI.SC.Y.0012.160130T0600Z-160130T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1244 AM EST SAT JAN 30 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 7 AM EST THIS MORNING...
...GALE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 7 AM EST THIS MORNING.
THE GALE WARNING HAS BEEN CANCELLED.

* WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT.

* SEAS...4 TO 6 FEET ON THE OCEAN AND 2 TO 4 FEET ACROSS DELAWARE
  BAY. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
2 follow-up statements
701 
WHUS71 KPHI 300818
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
318 AM EST SAT JAN 30 2016

ANZ430-431-450>455-301200-
/O.CON.KPHI.SC.Y.0012.000000T0000Z-160130T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
318 AM EST SAT JAN 30 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 AM EST THIS
MORNING...

* WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT.

* SEAS...3 TO 5 FEET ON THE OCEAN EARLY...THEN 2 TO 4 FEET. ACROSS
  DELAWARE BAY...SEAS 2 TO 4 FT THIS MORNING THEN 1 TO 3 FEET
  THIS AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
015 
WHUS71 KPHI 301131
MWWPHI

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
631 AM EST SAT JAN 30 2016


ANZ430-431-450>455-301245-
/O.CAN.KPHI.SC.Y.0012.000000T0000Z-160130T1200Z/
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT
20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
631 AM EST SAT JAN 30 2016

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS CANCELLED THE
SMALL CRAFT ADVISORY.

THERE MAY BE A FEW WIND GUSTS UP TO AROUND 25 KTS THROUGH 800 AM.
WINDS AND SEAS WILL CONTINUE TO DIMINISH TODAY AS HIGH PRESSURE
BUILDS ACROSS THE WATERS. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this small craft advisory went out at Jan 29, 9:43 PM EST, 3 hours 1 minute earlier.

Area forecast discussion, Jan 29, 9:43 PM EST, 3 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
943 PM EST FRI JAN 29 2016

.SYNOPSIS...
HIGH PRESSURE CENTERED OVER THE SOUTHEAST STATES WILL BUILD TOWARD
OUR REGION TONIGHT AND SATURDAY, BEFORE PUSHING OFFSHORE INTO
SATURDAY NIGHT. A FEW FRONTAL BOUNDARIES MAY AFFECT OUR REGION LATE
IN THE WEEKEND TO EARLY NEXT WEEK, WITH A WARMING TREND EXPECTED. A
STRONGER LOW PRESSURE SYSTEM TRACKING FROM THE CENTRAL PLAINS ON
TUESDAY TO THE GREAT LAKES ON WEDNESDAY WILL SEND A STRONG COLD
FRONT THROUGH OUR REGION WEDNESDAY, WITH COLDER AIR RETURNING IN ITS
WAKE FOR THE END OF THE WEEK.

&&

.NEAR TERM /UNTIL 6 AM SATURDAY MORNING/...

A STRONG AREA OF LOW PRESSURE WAS OVER THE CANADIAN MARITIMES THIS
EVENING WHILE HIGH PRESSURE WAS CENTERED OVER THE CENTRAL
APPALACHIANS. A TIGHT PRESSURE GRADIENT IN BETWEEN THESE TWO SYSTEMS
RESULTED IN BREEZY NW WINDS OVER OUR FORECAST AREA THIS AFTERNOON
AND EVENING. THE GRADIENT AND WIND FIELD WILL GRADUALLY WEAKEN
THROUGH THE COURSE OF THE NIGHT AS HIGH PRESSURE BUILDS INTO THE
AREA AND THE LOW PULLS FARTHER AWAY FOR US.

THERE IS STILL QUITE A BIT OF CAA STRATOCU OVER NE PA AND W NJ THIS
EVENING. THE COLUMN IS FORECAST TO DRY FROM THE TOP DOWN OVER THE
NEXT SEVERAL HOURS AS AN UPPER RIDGE AND SUBSIDENCE BUILDS IN.
THEREFORE, EXPECT CLOUDS SHOULD DISSIPATE OVERNIGHT.

THE RADIATIONAL COOLING SETUP WILL BECOME MORE FAVORABLE LATE
TONIGHT WITH WINDS SUBSIDING AND CLEARING SKIES. MIN TEMPS WILL
GENERALLY RANGE FROM THE MID TEENS IN THE POCONOS TO MID 20S IN THE
URBAN AND COASTAL AREAS.

&&

.SHORT TERM /6 AM SATURDAY MORNING THROUGH 6 PM SATURDAY/...
SURFACE HIGH PRESSURE IS EXPECTED TO SLIDE OFF THE SOUTHEAST COAST
ON SATURDAY. OUR REGION WILL BE UNDER THE INFLUENCE OF THE NORTHERN
REACH OF THE AIR MASS. AS A RESULT, WE ARE ANTICIPATING DRY WEATHER
CONDITIONS.

A LOBE OF MID LEVEL CLOUDS MAY PASS OVERHEAD ON SATURDAY MORNING,
MAINLY AFFECTING EASTERN PENNSYLVANIA AND NORTHERN NEW JERSEY. THE
CLOUDS ARE EXPECTED TO BE ASSOCIATED WITH WARM ADVECTION ALOFT.
OTHERWISE, WE ARE EXPECTING TO SEE AN INCREASE IN HIGH LEVEL CLOUDS
FOR SATURDAY.

MAXIMUM TEMPERATURES ARE ANTICIPATED TO RANGE FROM THE MIDDLE 30S IN
THE POCONOS TO THE MIDDLE 40S IN SOUTHERN DELAWARE ON SATURDAY. A
LIGHT WEST WIND IS FORECAST TO SETTLE INTO THE SOUTHWEST AND SOUTH
AROUND 5 TO 10 MPH.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
A WARMING TREND IS EXPECTED LATE IN THE WEEKEND AND INTO THE MIDDLE
OF NEXT WEEK, BEFORE A STRONG COLD FRONT CROSSES THE REGION
WEDNESDAY, BRINGING A RETURN TO FEBRUARY-TYPE TEMPERATURES FOR
THE END OF THE WEEK.

DRY AND QUIET CONDITIONS ARE EXPECTED AT THE START OF THE LONG TERM
PERIOD FOR SATURDAY NIGHT AND SUNDAY AS AN AREA OF HIGH PRESSURE
EXTENDING FROM THE SOUTHEAST TO MID ATLANTIC STATES GRADUALLY MOVES
OFFSHORE WITH A SOUTH-SOUTHWESTERLY RETURN FLOW SETTING UP ACROSS
OUR REGION IN ITS WAKE. THIS WILL MARK THE BEGINNING OF A WARMING
TREND ACROSS OUR REGION, AND DRY WEATHER IS EXPECTED TO CONTINUE
THROUGH THE DAYTIME SUNDAY. FROM LATE SUNDAY NIGHT INTO EARLY
MONDAY, A WARM FRONT IS PROGGED TO APPROACH AND LIFT NORTHWARD
THROUGH OUR AREA, AND SOME LIGHT PRECIPITATION MAY DEVELOP ACROSS
OUR NORTHWEST ZONES. DEPENDING ON TIMING AND ONSET OF THE PRECIP,
THERE IS A SMALL CHANCE THAT SURFACE TEMPERATURES COULD BE RIGHT
AROUND FREEZING FOR A BRIEF PERIOD TO SUPPORT LIGHT FREEZING
RAIN/DRIZZLE EARLY MONDAY MORNING, ESPECIALLY ACROSS HIGHER TERRAIN
LOCATIONS. OTHERWISE, FOR THE REMAINDER OF MONDAY, A WEAK COLD FRONT
LOOKS TO SUBSEQUENTLY CROSS OUR REGION LATER IN THE DAY, AND WE HAVE
KEPT THE MENTION OF MAINLY A SLIGHT CHANCE OF RAIN IN THE FORECAST
AS OVERALL MOISTURE AND RESULTING PRECIP LOOK LIMITED. BY TUESDAY,
THIS FRONTAL BOUNDARY LOOKS TO BE OFF TO OUR SOUTH, WITH AN AREA OF
HIGH PRESSURE BRIEFLY INFLUENCING OUR REGION. WE HAVE KEPT A DRY AND
MILD FORECAST IN PLACE FOR TUESDAY, WITH DAYTIME HIGH TEMPERATURES
EXPECTED TO REACH INTO THE 50S FOR MUCH OF OUR AREA.

THE WARMEST DAY OF THE LONG TERM PERIOD LOOKS TO BE ON WEDNESDAY
AHEAD OF AN APPROACHING STRONG COLD FRONT, WITH MAXIMUM TEMPERATURES
ANTICIPATED TO REACH WELL INTO THE 50S FOR THE REGION, WITH A FEW 60
DEGREE READINGS POSSIBLE. HOWEVER, WITH THE APPROACHING FRONT AND
MOIST SOUTHWEST FLOW, RAIN IS LIKELY THROUGH THE BETTER PART OF
WEDNESDAY. IN ADDITION, MODEL GUIDANCE INDICATES THAT PWATS ARE
EXPECTED TO APPROACH 1.5 INCHES ACROSS THE REGION AHEAD OF THE
STRONG COLD FRONT, AND AREAS OF HEAVY RAIN MAY BE AN ISSUE. THIS
WILL BE THE MAIN SYSTEM TO WATCH IN THE LONG TERM PERIOD, BUT WITH
THE MILDER TEMPERATURES LATE THIS WEEKEND INTO EARLY NEXT WEEK, THE
SNOWPACK SHOULD HAVE TIME TO DECREASE SIGNIFICANTLY ACROSS THE
REGION, HOPEFULLY REDUCING THE POTENTIAL OF FLOODING ACROSS THE
AREA. ALSO OF NOTE, THERE COULD BE SOME LIMITED INSTABILITY ON
WEDNESDAY, AND A RUMBLE OF THUNDER OR TWO MAY BE POSSIBLE.

THE REST OF THE LONG TERM PERIOD LOOKS TO BE COLDER AND DRY IN THE
WAKE OF THE COLD FRONT, WITH FEBRUARY-LIKE TEMPERATURES RETURNING
TO THE REGION THURSDAY AND FRIDAY, AS HIGHS REACH MOSTLY IN THE
LOWER 40S THURSDAY AND MAINLY IN THE UPPER 30S FRIDAY.

&&

.AVIATION /03Z SATURDAY THROUGH WEDNESDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. STRATOCU WITH
BASES AROUND 4-5 KFT IS CURRENTLY DISSIPATING FROM SOUTH TO NORTH
THIS EVENING. THEY SHOULD DISSIPATE AT RDG AND ABE THRU ABOUT
MIDNIGHT.

NW WINDS ARE STILL GUSTING TO AROUND 20 KT AT MOST TERMINALS.
THESE GUSTS SHOULD END OVER THE NEXT FEW HOURS AS THE NOCTURNAL
BOUNDARY LAYER STABILIZES WITH THE LOSS OF CAA ALOFT. WINDS WILL
BE LIGHT AND VARIABLE BY EARLY MORNING. A LIGHT WEST WIND ON
SATURDAY MORNING SHOULD SETTLE INTO THE SOUTHWEST AND SOUTH AT 5
TO 10 KNOTS FOR SATURDAY AFTERNOON.

OUTLOOK...
SATURDAY NIGHT THROUGH MONDAY...MOSTLY VFR CONDITIONS. SOME SUB-
VFR CONDITIONS MAY DEVELOP SUNDAY NIGHT INTO MONDAY WITH POSSIBLE
LIGHT RAIN AS A FRONT LIFTS THROUGH THE REGION.

TUESDAY...MAINLY VFR CONDITIONS ARE EXPECTED.

WEDNESDAY...LOWER CIGS/VSBYS EXPECTED IN RAIN.

&&

.MARINE...
THE GALE WARNING REMAINS IN EFFECT UNTIL 100 AM FOR OUR OCEAN WATERS
AND FOR LOWER DELAWARE BAY DUE TO THE DEVELOPMENT OF A BRISK WEST
NORTHWEST WIND IN THE WAKE OF A COLD FRONT. THE GALE WARNING WAS
EXTENDED TO COVER UPPER DELAWARE BAY, AS WELL.

WIND SPEEDS AND GUSTS ARE EXPECTED TO DIMINISH LATE TONIGHT WITH OUR
ENTIRE MARINE AREA FALLING BELOW THE SMALL CRAFT ADVISORY CRITERIA
EARLY ON SATURDAY MORNING.

A WEST WIND AROUND 10 TO 15 KNOTS IS EXPECTED TO BACK TOWARD THE
SOUTHWEST AND SOUTH ON SATURDAY.

OUTLOOK...
SATURDAY NIGHT THROUGH SUNDAY...MAINLY SUB-ADVISORY CONDITIONS
ARE EXPECTED; ALTHOUGH, SOME GUSTS TO AROUND 20 KT PLUS AND SEAS
AROUND 4 PLUS FEET ARE POSSIBLE, ESPECIALLY FOR THE COASTAL
WATERS.

SUNDAY NIGHT THROUGH MONDAY...MARGINAL SCA CONDITIONS MAY EXIST FOR
THE COASTAL WATERS, AS WIND GUSTS COULD APPROACH 25 KT AND SEAS MAY
REACH AROUND 5 FEET.

TUESDAY...SUB-ADVISORY CONDITIONS ARE EXPECTED THROUGH THE BULK OF
TUESDAY.

TUESDAY NIGHT AND WEDNESDAY...WIND GUSTS AND SEAS WILL LIKELY BE
INCREASING LATE TUESDAY NIGHT IN ADVANCE OF AN APPROACHING COLD
FRONT. SCA CONDITIONS LOOK LIKELY FOR WEDNESDAY FOR THE COASTAL
WATERS AND INTO DELAWARE BAY, WITH WIND GUSTS TO AROUND 30 KT AND
INCREASING SEAS.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...GALE WARNING UNTIL 1 AM EST SATURDAY FOR ANZ430-431-450>455.

&&

SYNOPSIS...KLINE
NEAR TERM...KLEIN
SHORT TERM...IOVINO
LONG TERM...KLINE
AVIATION...IOVINO/KLEIN/KLINE
MARINE...IOVINO/KLEIN/KLINE
Hazardous weather outlook, Jan 30, 12:44 AM EST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1244 AM EST SAT JAN 30 2016

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-070-071-101>106-310545-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
DELAWARE-PHILADELPHIA-WESTERN CHESTER-EASTERN CHESTER-
WESTERN MONTGOMERY-EASTERN MONTGOMERY-UPPER BUCKS-LOWER BUCKS-
1244 AM EST SAT JAN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-310545-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
1244 AM EST SAT JAN 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 30, 12:28 PM ESTSmall Craft AdvisoryPHI50 hr

Nearby

Small Craft Advisories in New Jersey, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.